# SDR SWIA200211337

- Difficulty date: August 31, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,224 hours, 16,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 718.00 RIGHT FRAME SECTION WEB CRACKED AT STR 12R.  FOUND DURING C CHECK INSPECTION.  NEW FRAME FIT AND INSTALLED IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06.
